The periods of the generalized Jacobian of a complex elliptic curve

Giovanni Falcone, Alfonso Di Bartolo, Alfonso Di Bartolo, Giovanni Falcone

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the toroidal Lie group G = C^2/L, where L is the lattice generated by (1, 0), (0, 1) and (t, s), with t not in R, is isomorphic to the generalized Jacobian J_L of the complex elliptic curve E with modulus (1, t), defined by any divisor class D ≡ (M) + (N) of E ful lling M − N = [℘(s) : ℘'(s) : 1] in E. This follows from an apparently new relation between the Weierstrass sigma and elliptic function
Original languageEnglish
Pages (from-to)127-131
Number of pages5
JournalAdvances in Geometry
Volume15
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'The periods of the generalized Jacobian of a complex elliptic curve'. Together they form a unique fingerprint.

Cite this